You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1988/48/1
On regular
K
′
{
M
P
}
-distributions
Download
PDF
- On regular $K'{M_P}$-distributions
Article
Original scientific text
Title
On regular
K
′
{
M
P
}
-distributions
Authors
Stevan Pilipović
1
Affiliations
Novi Sad, Yugoslavia
Annales Polonici Mathematici
1988/48/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
31-39
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics